# SDR C2XA10SH105

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 18,746 hours, 14,112 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009409SD
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED ATTACHMENT BRACKET IAW EC5750-01177.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
